中国科学院机构知识库网格
Chinese Academy of Sciences Institutional Repositories Grid
Soliton solutions and symmetries of the 2+1 dimensional Kaup-Kupershmidt equation

文献类型:期刊论文

作者Hu, XB; Wang, DL; Qian, XM
刊名PHYSICS LETTERS A
出版日期1999-11-15
卷号262期号:6页码:409-415
ISSN号0375-9601
关键词soliton solutions symmetries the 2+1 dimensional Kaup-Kupershmidt equation
英文摘要The 2 + 1 dimensional Kaup-Kupershmidt (KK) equation is considered. A bilinear form for the equation is found and then 3-soliton solutions are obtained with the assistance of Mathematica. Six symmetries of the bilinear 2 + 1 dimensional KK equation are given and their symmetry algebra is identified. (C) 1999 Published by Elsevier Science B.V. All rights reserved.
WOS研究方向Physics
语种英语
出版者ELSEVIER SCIENCE BV
WOS记录号WOS:000083810800002
源URL[http://ir.amss.ac.cn/handle/2S8OKBNM/14141]  
专题中国科学院数学与系统科学研究院
通讯作者Hu, XB
作者单位1.Acad Sinica, Inst Computat Math & Sci Engn Comp, State Key Lab Sci & Engn Comp, Beijing 100080, Peoples R China
2.Shaoxing Coll Art & Sci, Dept Phys, Shanoxing 312000, Peoples R China
推荐引用方式
GB/T 7714
Hu, XB,Wang, DL,Qian, XM. Soliton solutions and symmetries of the 2+1 dimensional Kaup-Kupershmidt equation[J]. PHYSICS LETTERS A,1999,262(6):409-415.
APA Hu, XB,Wang, DL,&Qian, XM.(1999).Soliton solutions and symmetries of the 2+1 dimensional Kaup-Kupershmidt equation.PHYSICS LETTERS A,262(6),409-415.
MLA Hu, XB,et al."Soliton solutions and symmetries of the 2+1 dimensional Kaup-Kupershmidt equation".PHYSICS LETTERS A 262.6(1999):409-415.

入库方式: OAI收割

来源:数学与系统科学研究院

浏览0
下载0
收藏0
其他版本

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。